MathSciNet Relay Station
MathSciNet bibliographic data
MR2421317 14N35 (14M15 14N15)
Chaput, P. E.; Manivel, L.; Perrin, N. Quantum cohomology of minuscule homogeneous spaces. Transform. Groups 13 (2008), no. 1, 47–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement